# SDR F3LA2009071700105

- Difficulty date: July 12, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 16,257 hours, 8,081 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSP NOTED CORROSION IN AND AROUND NUT CLIP HOLES ON FLOORBEAM Y1292 RT, BETWEEN FR 66 AND FR 68.  CORROSION WAS FOUND BEYOND SRM LIMITS.  MX REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-44-11, 51-72-11 AND EO A0-53T-11472.
